MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; NEEDLE HOLDER

STERIS CORPORATION V. MUELLER; NEEDLE HOLDER
Model Number SU16062
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.Udi related data clarification - the lot/serial number is unknown, therefore, the applicable production identifiers were not included in the mdr.
 
Event or Problem Description
The user facility reported while using their dorsey fenestrated grasper during patient procedures that a screw fell into the surgical field.No report of injury or procedure delaythe user facility reported that three of their mayo hegar needle holders have caused suture needles to break.The procedures were completed successfully.No report of injury.
 
Event or Problem Description
The user facility reported that three of their mayo hegar needle holders have caused suture needles to break.The procedures were completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to the supplier for evaluation.The device was tested and found to be operating according to specification.No issues with the function of the device were noted.The mayo hegar needle holder ifu states, "use of a device for a task other than what it is intended for will usually result in a damaged or broken device.Prior to use, inspect devices to ensure proper function and condition.Do not use devices if they do not satisfactorily perform their intended function or if they have physical damage.Avoid mechanical shock or overstressing the devices.Close distal ends prior to insertion or removal through cannulas." steris offered in-service training on the proper use and operation of the mayo hegar needle holder; however, the user facility declined.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
NEEDLE HOLDER
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4402597401
MDR Report Key22612575
Report Number1527821-2025-00013
Device Sequence Number15540025
Product Code MDM
UDI-Device Identifier10885403002465
UDI-Public(01)10885403002465(10)A25XHC
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSU16062
Device Catalogue NumberSU16062
Device Lot Number(10)A25XHC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown